| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A practice administrator reported that following an intraocular lens (iol) implant procedure, the patient experienced temporal arc, poor vision, and visual discomfort.The lens was explanted in a secondary procedure after 6 months of initial implantation.The clinical reasons for the explant were dysphotopsia, intolerable to optics and inability to adapt.The patient received a replacement monofocal lens.Additional information was received stating, in the surgeon's opinion, a quality issue with the iol did cause or contribute to the event indicating patient could not see well, waxy vision, quality issue.It was also indicated that extended depth of focus (edof) lens was not compatible for patient.There was no patient harm.
Additional Manufacturer Narrative
Information was provided that indicated the use of a qualified cartridge and viscoelastic.The product investigation could not identify a root cause for the reported complaint.The explanted lens was not returned for an evaluation.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was received indicating that patient received a replacement lens (not company).The lens was an +20.5d diopter.No patient harm was reported.Explanted lens is not available for return.In the surgeon's opinion, a quality issue with the iol did cause or contribute to the event indicating ¿patient was 20/20, j1, but felt she could not see well, waxy vision, quality issue.¿ it was also indicated that ¿edof lens was not compatible.Based on information that the company 21.0 (1.5 extended depth of focus) lens was exchanged for a non-company monofocal one half diopter in strength suggests that the replacement lens was an improved selection for this patient's vision needs or preferences.The manufacturer internal reference number is: (b)(4).